# SDR TWAA0005202

- Difficulty date: April 4, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Aircraft time: 51,370 hours, 33,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104783
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERIOR OVERHEAD EMERGENCY EXIT LIGHT AT THE RT SIDE CABIN DOOR WAS INOPERATIVE.  REPLACE THE BATTERY PACK.  CHECK-C 9-29-99 MCI.
